MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE CEMENTED STEM 14X50MM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE STEMS

DEPUY ORTHOPAEDICS INC US ATTUNE CEMENTED STEM 14X50MM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE STEMS
Catalog Number 151214050
Medical Device Problem Codes Loss of or Failure to Bond (1068); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2006
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6) study no: (b)(4).Clinical adverse event received for revision ¿ aseptic loosening device and procedure (relatedness) device related: no information provided.Procedure related: no information provided.Date of event: 26 jan 2026, date of implant: (b)(6) 2008, date of revision: (b)(6) 2026, device location: left.Treatment/impact: knee replacement; were depuy synthes components removed? yes, components removed (femoral, insert, tibial.Depuy synthes products used: catalog number: 150440108 lot number: mc4462 component type: femoral description: attune revision crs femoral size 8 left cemented.Catalog number: 150660006 lot number: 4986915 component type: tibial description: attune revision tibial base rotating platform size 6 cemented.Catalog number: 151710810 lot number: 9927060 component type: insert description: attune revision crs rotating platform insert size 8 10mm.Catalog number: 151214050 lot number: d25093258 component type: stem description: attune revision cemented stem 14 mm x 50 mm.Catalog number: 545050501 lot number: 4989849 component type: cement description: smartset cement with gentamicin 40g.Catalog number: 151111203 lot number: mc6963 component type: sleeve description: attune revision tibial sleeve porocoat fully coated 45 mm.Catalog number: 151312110 lot number: m5113p component type: stem description: attune revision pressfit stem 12 mm x 110 mm.Catalog number: 129419 lot number: 25fsm0034 component type: restrictor description: cement restrictor 25mm.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 (concomitant).Corrected: h6 (health effect - clinical code, health effect - impact code, medical device problem code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CEMENTED STEM 14X50MM
Common Device Name
ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24430810
Report Number1818910-2026-03589
Device Sequence Number21407014
Product Code JWH
UDI-Device Identifier10603295475163
UDI-Public(01)10603295475163(17)350930(10)D25093258
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151214050
Device Lot NumberD25093258
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 8 CEM.; ATTUNE CRS RP INSRT SZ 8 10MM.; ATUN PRESSFIT STR STEM12X110MM.; ATUN TIB SLV M/L 45MM FULL POR.; ATUNE REV RP TIB BASE SZ 6 CEM.; COMPETITOR PRODUCT.; SMARTSET GMV 40G US EO.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight93 KG